21 year old, weird symptoms?

i have been suffering from headaches, nausea, feet going numb while exercising, emotional spurts, chronic hunger, wrist pain (left), nervousness, lack of concentration, sensitivity to light, and i've been on my period for more than 3 months (usually will have it for a week, it will go away for a few days, i'll get it again for a while, and so on. i used to be on depo-provera "the shot" and my last one was in august 2006)

my family history includes rhemetoid arthritis (paternal grandmother), pulmonary fibrosis and blood clots (father, deceased 43), emphysema (maternal grandfather; paternal great-grandmother; paternal great-aunt, deceased 59; mother).

i am only 21, i don't think i should be feeling these chronic pains and problems at such an age. any ideas of a diagnosis?
Answers:    It really does sound like anxiety. Especially since you are probably stressing over your period. I had been suffering for months from anxiety and then they suddenly turned into severe panic attacks. I started with weakness in my legs, fatigue, nauseasness, and then it just got worse from there. I knew what it was, but I did not want to take anti-depressants for it. I wanted to find alternatives. I tried herbs,therapy,biofeedback...no... worked. I finally decided to ask my doctor to prescribe me something with low side effects. Do not let your doctor put you on things like xanax-its addicting if you don't know what you are doing. But anyways, I am taking Lexapro, and it has been my lifesaver. I recommend you check out symptoms on www.webmd.com. Good luck!
sounds like maybe some anxiety. You should also see a chiropractor. your enitre body is affected by your spine.
You body is still getting back to normal from the Depo. Have you seen the doctor? The only thing that you may have inherited is the fibrosis and the blood clots from your father, but Have you gone to see the Doctor yet? I would. And relief can come from a chiropractor, but they can't really tell you what's going on.

The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...